# SDR 95FDEA01782

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED TOP FLANGE FOUND IN AFT CARGO BAY AT BS 1090, STR 27L.  REPAIRED CRACK IN FRAME BS 1090, STR 27L PER FRI 111595TC1 AND FEDEX SRM 53-10-1 FIG 1 DETAIL IV.
